# SDR UALA2013040202115

- Difficulty date: April 1, 2013
- Submitted: May 9, 2013
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 43,618 hours, 10,676 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Dislodged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN COVER BETWEEN FIRST AND ECONOMY CAME OFF.  COVER SIGN FIXED.
